# SDR ASAA047003

- Difficulty date: May 14, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 8100022601
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - FOUND EMERGENCY TRACK LIGHTING INOPERATIVE, FIRST 3 ROWS.  RECONNECTED EMERGENCY TRACK LIGHTING, OPS CHECK GOOD.  (M)
